# SDR SWAA106459

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 71,272 hours, 63,042 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65465262A
- Part serial: MA5597
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B GROUND SPOILER HINGE BROKEN.  REMOVED AND REPLACED GROUND SPOILER PER MM.
